Abstract
The main purpose of this paper is to consider *-generalized differential identities of semiprime ring with involution * of characteristic p ≥ 0. On the one hand, we extend certain results concerning derivations to the context of generalized derivations. On the other hand, we generalize some existing results on prime rings to the case of semiprime rings.
Original language | English |
---|---|
Pages (from-to) | 665-681 |
Number of pages | 17 |
Journal | Houston Journal of Mathematics |
Volume | 32 |
Issue number | 3 |
Publication status | Published - 2006 |
Keywords
- Generalized derivation
- Generalized differential identity
- Semiprime rings with involution
Fingerprint
Dive into the research topics of 'Generalized differential identities of semiprime rings with involution'. Together they form a unique fingerprint.Cite this
Wei, F. (2006). Generalized differential identities of semiprime rings with involution. Houston Journal of Mathematics, 32(3), 665-681.